Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term
Hamchi Ilhem
DOI: 10.4236/apm.2011.15049   PDF   HTML     3,335 Downloads   6,957 Views   Citations


In this paper, we consider the wave equation with zero order term. We use the compactness uniqueness argument and some result of I. Lasiecka and D. Tataru in [4] to prove, directly, the exponential decay rate of the perturbed energy.

Share and Cite:

H. Ilhem, "Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 276-279. doi: 10.4236/apm.2011.15049.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] S. Feng and X. Feng, “Nonlinear Internal Damping of Wave Equations with Variable Coefficients,” Acta Mathematica Sinica, Vol. 20, No. 6, 2004, pp. 1057-1072. doi:10.1007/s10114-004-0394-3
[2] Y. Guo and P. F. Yao, “Stabilization of Euler-Bernoulli Plate Equation with Variable Coefficients by Nonlinear Boundary Feedback,” Journal of Mathematical Analysis and Applications, Vol. 317, No. 1, 2006, pp. 50-70. doi:10.1016/j.jmaa.2005.12.006
[3] V. Komornick and E. Zuazua, “A Direct Method for Boundary Stabilization of the Wave Equation,” Journal de Mathématiques Pures et Appli-quées, Vol. 69, 1990, pp. 33-54.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.